Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Research Interests for Jianfeng Lu

Research Interests:

Mathematical analysis and algorithm development for problems from
computational physics, theoretical chemistry, materials science and others.

More specifically:
Electronic structure and many body problems;
Multiscale modeling and analysis; and
Rare events and sampling techniques.

Areas of Interest:

Applied Mathematics
Partial Differential Equations
Probability
Numerical Analysis
Scientific Computing

Recent Publications
  1. Holst, M; Hu, H; Lu, J; Marzuola, JL; Song, D; Weare, J, Symmetry Breaking and the Generation of Spin Ordered Magnetic States in Density Functional Theory Due to Dirac Exchange for a Hydrogen Molecule, Journal of Nonlinear Science, vol. 32 no. 6 (December, 2022) [doi[abs]
  2. Cai, Z; Lu, J; Yang, S, Numerical analysis for inchworm Monte Carlo method: Sign problem and error growth, Mathematics of Computation (November, 2022), American Mathematical Society (AMS) [doi[abs]
  3. Craig, K; Liu, JG; Lu, J; Marzuola, JL; Wang, L, A proximal-gradient algorithm for crystal surface evolution, Numerische Mathematik, vol. 152 no. 3 (November, 2022), pp. 631-662 [doi[abs]
  4. Cai, Z; Lu, J; Yang, S, Fast algorithms of bath calculations in simulations of quantum system-bath dynamics, Computer Physics Communications, vol. 278 (September, 2022) [doi[abs]
  5. Barthel, T; Lu, J; Friesecke, G, On the closedness and geometry of tensor network state sets, Letters in Mathematical Physics, vol. 112 no. 4 (August, 2022) [doi[abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320